Picture of laptop keyboard

Open Access research that explores socio-technical phenomena & evolving information systems & behaviours...

Strathprints makes available scholarly Open Access content by researchers within the Department of Computer & Information Sciences working as part of the Strathclyde iSchool Research Group (SiRG). The SiRG specialises in understanding how people search for information and explores interactive search tools that support their information seeking and retrieval tasks. This research work also includes investigations into information behaviour, how users engage with information and the legal and ethical issues arising from information use.

Explore the Open Access research by the SiRG, or theDepartment of Computer & Information Sciences more generally. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2017 | 2016 | 2012 | 2009 | 2008 | 2007 | 2005 | 2004 | 2003 | 2002
Number of items: 15.

2017

Foondun, Mohammud and Guerngar, Ngartelbaye and Nane, Erkan (2017) Some properties of non-linear fractional stochastic heat equations on bounded domains. Chaos, Solitons and Fractals. ISSN 0960-0779 (In Press)

2016

Vakhnenko, V.O. and Parkes, E.J. (2016) The inverse problem for some special spectral data. Chaos, Solitons and Fractals, 82. pp. 116-124. ISSN 0960-0779

2012

Vakhnenko, V.O. and Parkes, E.J. (2012) The singular solutions of a nonlinear evolution equation taking continuous part of the spectral data into account in inverse scattering method. Chaos, Solitons and Fractals, 45 (6). pp. 846-852. ISSN 0960-0779

2009

Crofts, J.J. and Davidchack, R.L. (2009) On the use of stabilizing transformations for detecting unstable periodic orbits in high-dimensional flows. Chaos, Solitons and Fractals, 19 (3). ISSN 0960-0779

2008

Parkes, E.J. (2008) Some periodic and solitary travelling-wave solutions of the short pulse equation. Chaos, Solitons and Fractals, 38 (1). pp. 154-159. ISSN 0960-0779

Abbasbandy, S. and Parkes, E.J. (2008) Solitary smooth hump solutions of the Camassa-Holm equation by means of the homotopy analysis method. Chaos, Solitons and Fractals, 36 (3). pp. 581-591. ISSN 0960-0779

Mulholland, A.J. (2008) Bounds on the hausdorff dimension of a renormalisation map arising from an excitable reaction-diffusion system on a fractal lattice. Chaos, Solitons and Fractals, 35 (2). pp. 274-284. ISSN 0960-0779

2007

Parkes, E.J. (2007) Explicit solutions of the reduced Ostrovsky equation. Chaos, Solitons and Fractals, 31 (3). pp. 602-610. ISSN 0960-0779

2005

Parkes, E.J. and Vakhnenko, V.O. (2005) Explicit solutions of the Camassa-Holm equation. Chaos, Solitons and Fractals, 26 (5). pp. 1309-1316. ISSN 0960-0779

2004

Vakhnenko, V.O. and Parkes, E.J. (2004) Periodic and solitary-wave solutions of the Degasperis-Procesi equation. Chaos, Solitons and Fractals, 20 (5). pp. 1059-1073.

Abdulbake, J. and Mulholland, A. and Gomatam, J. (2004) Existence and stability of reaction-diffusion waves on a fractal lattice. Chaos, Solitons and Fractals, 20 (4). pp. 799-814. ISSN 0960-0779

2003

Vakhnenko, V.O. and Parkes, E.J. and Morrison, A.J. (2003) A Backlund transformation and the inverse scattering transform method for the generalised Vakhnenko equation. Chaos, Solitons and Fractals, 17 (4). pp. 683-692. ISSN 0960-0779

Morrison, A.J. and Parkes, E.J. (2003) The N-soliton solution of the modified generalised Vakhnenko equation (a new nonlinear evolution equation). Chaos, Solitons and Fractals, 16 (1). pp. 13-26. ISSN 0960-0779

Abdulbake, J. and Mulholland, A.J. and Gomatam, J. (2003) A renormalisation approach to excitable reaction-diffusion waves in fractal media. Chaos, Solitons and Fractals, 11 (4). pp. 315-330. ISSN 0960-0779

2002

Vakhnenko, V.O. and Parkes, E.J. (2002) The calculation of multi-soliton solutions of the Vakhnenko equation by the inverse scattering method. Chaos, Solitons and Fractals, 13 (9). pp. 1819-1826. ISSN 0960-0779

This list was generated on Wed Feb 19 11:17:21 2020 GMT.